Opuscula Math. 37, no. 2 (2017), 313-325

Opuscula Mathematica

Control system defined by some integral operator

Marek Majewski

Abstract. In the paper we consider a nonlinear control system governed by the Volterra integral operator. Using a version of the global implicit function theorem we prove that the control system under consideration is well-posed and robust, i.e. for any admissible control \(u\) there exists a uniquely defined trajectory \(x_{u}\) which continuously depends on control \(u\) and the operator \(u\mapsto x_{u}\) is continuously differentiable. The novelty of this paper is, among others, the application of the Bielecki norm in the space of solutions which allows us to weaken standard assumptions.

Keywords: Volterra equation, implicit function theorem, sensitivity.

Mathematics Subject Classification: 45D05, 34A12, 47J07, 46T20.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Marek Majewski, Control system defined by some integral operator, Opuscula Math. 37, no. 2 (2017), 313-325, http://dx.doi.org/10.7494/OpMath.2017.37.2.313

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.